IJRR

International Journal of Research and Review

| Home | Current Issue | Archive | Instructions to Authors | Journals |

Original Research Article

Year: 2017 | Month: April | Volume: 4 | Issue: 4 | Pages: 29-39

Solutions of the Hua System on Hermitian Symmetric Spaces of Tube Type

Mohammed Nour A. Rabih1,2, Muntasir Suhail D.S1,2, Osman Abdallah A. OS1

1Department of Mathematics - College of Science & Arts in Oklat Alskoor - Qassim University - Saudi Arabia
2Department of Mathematics- College of Science -University of  Bakht  Er-ruda- Eddwaim -Sudan

Corresponding Author: Mohammed Nour A. Rabih

ABSTRACT

In this paper, we give an overview results on the eigen functions of the Hua operator on a Hermitian symmetric space of tube type X = G/K, , let (j=1,2,……,n)such that , and let F be a C-valued function on X satisfying the following Hua system: .
Then F has an -Poisson integral representation (1 < p < +∞) over the Shilov boundary of X .

Key words: Hua operator, tube type, eigenfunctions, Hua system,

[PDF Full Text]